On subdirect sums of ordered groups

František Šik

Czechoslovak Mathematical Journal (1960)

  • Volume: 10, Issue: 3, page 400-424
  • ISSN: 0011-4642

How to cite


Šik, František. "Über subdirekte Summen geordneter Gruppen." Czechoslovak Mathematical Journal 10.3 (1960): 400-424. <http://eudml.org/doc/12041>.

author = {Šik, František},
journal = {Czechoslovak Mathematical Journal},
keywords = {subdirect sums of ordered groups},
language = {ger},
number = {3},
pages = {400-424},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Über subdirekte Summen geordneter Gruppen},
url = {http://eudml.org/doc/12041},
volume = {10},
year = {1960},

AU - Šik, František
TI - Über subdirekte Summen geordneter Gruppen
JO - Czechoslovak Mathematical Journal
PY - 1960
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 10
IS - 3
SP - 400
EP - 424
LA - ger
KW - subdirect sums of ordered groups
UR - http://eudml.org/doc/12041
ER -


  1. G. Birkhoff, Lattice Theory, New York, rev. ed. 1948. (1948) Zbl0033.10103MR0029876
  2. G. Birkhoff, 10.2307/1968871, Annals of Math. 43 (1942), 298-331. (1942) Zbl0060.05808MR0006550DOI10.2307/1968871
  3. Ф. Шuк, К теории структурно упорядоченных групп, Чехосл. мат. журнал, 6 (81) (1956), 1-25. (1956) Zbl0072.42005
  4. F. Šik, Über Summen einfach geordneter Gruppen, Чехосл. мат. журнал, 8 (83) (1958), 22-53. (1958) MR0099370
  5. Я. Якубик, Об одном классе структурно упорядоченных групп, Časopis pro pěstování mat., 84 (1959), 150-161. (1959) Zbl1047.90504MR0108538

Citations in EuDML Documents

  1. Ján Jakubík, Weak product decompositions of discrete lattices
  2. Ján Jakubík, Orthogonal hull of a strongly projectable lattice ordered group
  3. Jiří Rachůnek, Lattice-ordered groups with minimal prime subgroups satisfying a certain condition
  4. Ján Jakubík, On K -radical classes of lattice ordered groups
  5. Ján Jakubík, Direct product decomposition of M V -algebras
  6. Ján Jakubík, Homogeneous lattice ordered groups
  7. Ján Jakubík, On disjoint subsets of a complete lattice ordered group
  8. Ján Jakubík, К теории частично упорядоченных групп
  9. Paul F. Conrad, Lex-subgroups of lattice-ordered groups
  10. Ján Jakubík, Maximal Dedekind completion of an abelian lattice-ordered group

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.